# SDR AALA202405132357

- Difficulty date: April 27, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 35,946 hours, 15,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 14A8126Y29
- Condition: Corroded
- Location: Bs 496 Rbl 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL AT STA 496, RBL 27. REPLACED TRANSITION PANEL PER AARD 51-00-05.
